# SDR REXA2020081700617

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,732 hours, 19,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101372
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT INTERIOR LIGHTS NOT WORKING WHEN EMER LIGHT SWITCH IN THE ON POSITION.  REMOVED AND REPLACED EPSU BATTERY IAW CRJ 900 AMM 33-51-17. OPS CHECK GOOD. LOCATION PS37
